Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 177 found articles
 
 
  Approximation of harmonic covariance functions on the sphere by non-harmonic locally supported functions
 
 
Title: Approximation of harmonic covariance functions on the sphere by non-harmonic locally supported functions
Author: Moreaux, G.
Tscherning, C. C.
Sanso, F.
Appeared in: Journal of geodesy
Paging: Volume 73 (1999) nr. 10 pages 555-567
Year: 1999
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 177 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands